advertisement
Question
Posted by: Loza | 2011/01/15

Irritating discharge

I have gone to Dr for this white thick discharge, it doesnt itch but at times smelly. Gave treatment for three month but it doesnt go away. Could this be affecting my periods cause i can only get my periods after taking provera tablets?Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The discharge would not be the cause of your missed periods. This sounds like a problem with ovulation. You need to find out why you are not ovulating and then go on treatment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/18

The discharge would not be the cause of your missed periods. This sounds like a problem with ovulation. You need to find out why you are not ovulating and then go on treatment.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement